# SDR CALA0100324

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FWD ENTRYWAY FLOORBEAM AFT FLANGE OUTER DOUBLE STACK REPAIR DOUBLER GOUGED IN RADIUS AND ON HORIZONTAL FLANGE AT STA 312, RBL 24.  THE DOUBLER WAS REMOVED AND A REPAIR ANGLE WAS INSTALLED IAW SRM 53-10-51.
